# SDR UIEA2020051401035

- Difficulty date: May 14, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 91,828 hours, 20,143 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PACK AUTO FUNCTION INOP( TRANSFER TO MDDR 128348 IAW DDG 21-51-03-01, CAT C, DUE DATE 24-MAY-20.  14MAY, ONT. LOG PAGE 1137900, ITEM M3: PERF BITE OF R/H TEMP CONTROLLER IAW FIM 21-51 F/T 844, NO FAULTS NOTED. OPERATED R/H PACK ON/OFF AND WITH BOTH PACK ON SEVERAL TIMES. NO FAULTS/MSGS NOTED. OPS CHECK NORMAL AT THIS TIME. THIS CLEARS MDDR 128348. PLACARDS REMOVED. DISP: YK @ 1232Z )
